# SDR ASOA2018082385177

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 36,051 hours, 27,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670122016
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SURFACE DAMAGE TO THE LEADING EDGE PANEL 622AR AT FASTENER HOLE BOTTOM INBD END OF THE PANEL.   REPAIRED THE DAMAGE IAW EA 45-2018-127, AND EC/TC EA 45-2018-127.
